# SDR CA970624005

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Maule M-5-210C
- Engine: Cont IO360D
- Propeller: Mcauly D2A34C67
- System (JASC): 6114 · Propeller Hub Section
- Part: Actuating Pin
- Part number: 4457
- Condition: Worn
- Location: Link Area
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. ACTUATING PIN FOUND WORN. THE PIN WAS REPLACED.
